# SDR UALA2011120606695

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 38,143 hours, 14,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 5878
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY AND CARGO SMOKE DETECTION FAULT ECAM.  SYSTEM RESET, NO HELP.  REPLACED SDCU PER MM.
